# SDR 98ZZZX1937

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Debonded
- Location: T/R
- Part time: 11,409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND PIVOT BEARING RETAINER DEBONDED - PADDLE 'B'.
